# SDR GAIA04028OP

- Difficulty date: February 9, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100089901
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, THE LOWER AFT SMOKE DETECTOR WAS FOUND INOPERATIVE GIVING A FALSE ALARM.  REMOVED AND REPLACED THE SMOKE DETECTOR OPERATIONAL CHECK NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
